# SDR FDEA201810092821

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 60,057 hours, 15,071 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 861401
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT SLAT DISAG ALERT AFTER TAKEOFF FROM KIX, ALERT CAME ON IMMEDIATELY AFTER TAKEOFF. NO ADVERSE ROLL MOMENT NOTED. RAN QRH AND ALERT WENT AWAY WHEN SLATS WERE RETRACTED. WHEN CONFIGURING FOR APPROACH AT PEK. SLAT DISAG ALERT CAME ON AGAIN. NO ADVERSE ROLL MOMENT. RAN QRH AND DID 28/RET APPROACH AND LANDING. T/S PER FIM 31-71-07-00. FOUND SENSOR LT ON WITH CODE 01. R&R LT NR 4 SLAT POSITION SENSOR A. P/N 8-614-02 IAW AMM 27-84-03-4. OPS TEST SLAT GOOD PER AMM 27-80-00-2. PSEU TEST SATIS PER AMM 31-71-01-2. A/C OK FOR SVC.
